# SDR CALA2013120293375

- Difficulty date: November 26, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 41,477 hours, 17,045 cycles
- Engine: Iae V2522A5
- System (JASC): 2460 · DC Power Distribution System
- Part: Contactor
- Part number: 640CC04A2Y00
- Condition: Faulty
- Location: Circuit Board
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BCL 2 FAULT DISPLAYED ON UPPER ECAM SCREEN, ELECTRIC TSM24-38-00-810-814A.  REPLACED CONTACTOR 6PB2.  GND SYS BITE TESTED GOOD.
